Excessive yawning can be described as the experience of repeated, intensified, overly frequent, and spontaneous yawning despite a complete absence of genuine sedation or sleepiness.
Excessive yawning is often accompanied by other coinciding effects such as increased salivation and a runny nose. It is most commonly induced under the influence of moderate dosages of tryptamine psychedelic compounds, such as psilocybin, 4-AcO-DMT, 4-HO-MET, and ayahuasca.
Compounds within our psychoactive substance index which may cause this effect include:
Annectdotal reports which describe this effect with our experience index include:
- Experience: 36mg 4-AcO-DiPT - Truly, one for the psychedelic animals among us
- Experience:4-AcO-DMT + 200mg Pill
- Experience:4-HO-DET (20 mg, oral) - Tripping for my birthday
- Experience:4-HO-MET 22mg oral
- Experience:BK-2C-B - Various experiences
- Experience:Mushrooms and Snuff Films -- Trip Report (3.5 grams)
- Experience:~150mg MDA(oral) - a case of mistaken identity